# SDR VNAA2016121000014

- Difficulty date: December 10, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 31,700 hours, 23,359 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Cover
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC FLOOR SEAT TRACK COVER ON SEAT 15 AC WILL NOT STAY SECURED.  RESECURED SEAT TRACK.
